University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Sharp interpolation inequalities for discrete operators and applications

Ilyin, A, Laptev, A and Zelik, S (2015) Sharp interpolation inequalities for discrete operators and applications BULLETIN OF MATHEMATICAL SCIENCES, 5 (1). pp. 19-57.

[img]
Preview
Text
1407.0675v1.pdf - ["content_typename_UNSPECIFIED" not defined]
Available under License : See the attached licence file.

Download (643kB) | Preview
[img]
Preview
PDF (licence)
SRI_deposit_agreement.pdf
Available under License : See the attached licence file.

Download (33kB) | Preview
Item Type: Article
Divisions : Faculty of Engineering and Physical Sciences > Mathematics
Authors :
AuthorsEmailORCID
Ilyin, AUNSPECIFIEDUNSPECIFIED
Laptev, AUNSPECIFIEDUNSPECIFIED
Zelik, SUNSPECIFIEDUNSPECIFIED
Date : 1 April 2015
Identification Number : 10.1007/s13373-014-0060-8
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, Discrete operators, Sobolev inequality, Interpolation inequalities, Green's function, Sharp constants, Lieb-Thirring inequalities, Carlson inequality, LIEB-THIRRING INEQUALITIES, CONSTANTS
Related URLs :
Additional Information : This is an archive publication.
Depositing User : Symplectic Elements
Date Deposited : 07 Jan 2015 13:57
Last Modified : 27 Apr 2015 01:33
URI: http://epubs.surrey.ac.uk/id/eprint/806827

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800